Skip to Content

Does lysine help with eye floaters?

Responses (1)

suzanne66 1 Nov 2017

Floaters are specks or dark spots that lots of people see in their vision. They are usually harmless but if you see a sudden increase in floaters then you should see an eye specialist.
Floaters are caused by an irregularity in the vitreous ‘gel’ that fills your eye. The irregularity casts a shadow onto your retina, blocking small areas of your vision, which you perceive as floaters.
Floaters occur naturally as the vitreous gel within your eye thickens or shrinks with age, causing clumps or strands to form. In most cases, floaters are completely harmless and don't require treatment. If floaters impair your vision your eye doctor may consider using a laser to disrupt the floaters or surgery to replace the gel with a more robust solution.

https://www.drugs.com/mcd/eye-floaters

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions